Health

Mirena Side Effects

Have you thought of the risks?

When you go to the doctor, the chances are that you trust them implicitly. After all, they are the ones that have gone to college and grad school, have studied for hours and years, and taken a huge number of difficult exams in order to get to this point, right? They must know what they are doing. And that means that you accept the prescription and the advice that they give you, and you take your medicine. Often without thinking.

Now, we don’t want to suggest that your doctor is incompetent, but every single person will react to a medication slightly differently, and that means that your doctor cannot always tell exactly what is going to happen when you take some medicine. And that means that you need to think.

Have you thought of the risks? Every medicine comes with risks and side effects, but few people ever bother to really educate themselves and find out what they could be putting their bodies through. That means that when they do experience the side effects, which is statistically very likely, then you won’t even recognise them as what they truly are!

This is particularly critical for those women out there who are on the Mirena contraception. Hailed by many people as a wonder, it is certainly a brilliant idea - but most people never realise that with all of the great benefits comes a huge amount of risk. The mirena side effects (click here to learn more) like depression occurs in around %40 of women who are on the Mirena, which means that you are at risk from developing this terrible problem.

Like any other medication out there, you need to be making sure that you have thought of the risks before you blindly accept what you are given. A mirena detoxification protocol could be immensely helpful if you are currently suffering from mirena side effects.

A post by anilvalvi (2 Posts)

anilvalvi is author at LeraBlog. The author's views are entirely his/her own and may not reflect the views and opinions of LeraBlog staff.

Do you have any questions? Please ask.